# SDR HALA9900072

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 561-565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME STATION 564 IN TWO PLACES FORWARD OF AC EXHAUST DUCT.  CORROSION ON 1/B TEE OF CHORD STATION 561 TO 565.  SKIN CORROSION STATION 575 AT EXHAUST DUCT (AC BAY) CORROSION ON FITTING INBOARD OF EXHAUST DUCT.  INSTALLED REPAIR PER ESO 7349, DATED 3/3/99.  (M)
